# SDR GTIA2024051838121

- Difficulty date: May 17, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,716 hours, 5,722 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR / FUMES ON DESCENT. SHUT OFF PACK #1, ODOR STOPPED-AS PER CREW COMMENT AND TSM 05-50-00-810-831-A ODOR ISOLATED TO PACK #1 SEE L/P 3341731-2 FOR PACK DEACTIVATION
